Volume 16, Issue 1 (4-2019)                   2019, 16(1): 1-9 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Moosaei H, Ketabchi S. A Smoothing Technique for the Minimum Norm Solution of Absolute Value Equation. Journal of Operational Research and Its Applications. 2019; 16 (1) :1-9
URL: http://jamlu.liau.ac.ir/article-1-1608-en.html
Department of Mathematics, University of Bojnord, Bojnord
Abstract:   (987 Views)
One of the issues that has been considered by the researchers in terms of theory and practice is the problem of finding minimum norm solution. In fact, in general, absolute value equation may have infinitely many solutions. In such cases, the best and most natural choice is the solution with the minimum norm. In this paper, the minimum norm-1 solution of absolute value equation is investigated. By applying the augmented Lagrangian method, this problem can be reduced to an unconstrained optimization problem with once differentiable objective function. To use Newton method, we apply the smoothing techniques. Computational results show that convergence to high accuracy often occurs in just a few iterations.
Full-Text [PDF 681 kb]   (298 Downloads)    
Type of Study: Research | Subject: Special
Received: 2017/12/12 | Accepted: 2019/01/23 | Published: 2019/04/15

Add your comments about this article : Your username or Email:
CAPTCHA